Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 16, NWS San Diego, CA
NWS San Diego, CA issued this small craft advisory at Oct 1, 2016, 2:56 AM PDT. It took effect at Oct 2, 2016, 12:00 PM PDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2016, 2:56 AM PDT (09:56 UTC)
- In effect from
- Oct 2, 2016, 12:00 PM PDT
- Expired
- Oct 4, 2016, 7:22 PM PDT
- In force
- 55 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted.
147 WHUS76 KSGX 010956 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 256 AM PDT SAT OCT 1 2016 ...SMALL CRAFT ADVISORY FROM NOON SUNDAY THROUGH 10 PM MONDAY... PZZ750-775-011800- /O.NEW.KSGX.SC.Y.0016.161002T1900Z-161004T0500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 256 AM PDT SAT OCT 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 10 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 10 PM PDT MONDAY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT OVER THE OUTER WATERS...10 TO 15 KT WITH GUSTS 20 TO 25 OVER THE INNER WATERS. * WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FT OVER THE OUTER WATERS AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 SECONDS. * INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ALBRIGHT
11 follow-up statements
772 WHUS76 KSGX 011752 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1052 AM PDT SAT OCT 1 2016 ...SMALL CRAFT ADVISORY FROM NOON SUNDAY THROUGH 10 PM MONDAY... PZZ750-775-020500- /O.CON.KSGX.SC.Y.0016.161002T1900Z-161004T0500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 1052 AM PDT SAT OCT 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 10 PM PDT MONDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT OVER THE OUTER WATERS...AND 10 TO 15 KT WITH GUSTS 20 TO 25 OVER THE INNER WATERS. * WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FT OVER THE OUTER WATERS AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 SECONDS...PRODUCING STEEP WAVES. * INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PG
475 WHUS76 KSGX 020434 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 934 PM PDT SAT OCT 1 2016 ...SMALL CRAFT ADVISORY FROM NOON SUNDAY THROUGH 10 PM MONDAY... PZZ750-775-021400- /O.CON.KSGX.SC.Y.0016.161002T1900Z-161004T0500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 934 PM PDT SAT OCT 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 10 PM PDT MONDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS 25 TO 30 KT OVER THE OUTER WATERS...AND 10 TO 15 KT WITH GUSTS 20 TO 25 KT OVER THE INNER WATERS. * WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FT OVER THE OUTER WATERS AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 SECONDS...PRODUCING STEEP WAVES. * INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MAXWELL
829 WHUS76 KSGX 020850 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 150 AM PDT SUN OCT 2 2016 ...SMALL CRAFT ADVISORY FROM NOON SUNDAY THROUGH 10 PM MONDAY... PZZ750-775-022115- /O.CON.KSGX.SC.Y.0016.161002T1900Z-161004T0500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 150 AM PDT SUN OCT 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT MONDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS OF 25 KT OVER THE OUTER WATERS...AND PERIODS OF 10 TO 15 KT WINDS WITH GUSTS TO 20 KT OVER THE INNER WATERS. * WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FT OVER THE OUTER WATERS AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 SECONDS...PRODUCING STEEP WAVES. * INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ALBRIGHT
673 WHUS76 KSGX 022038 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 138 PM PDT SUN OCT 2 2016 ...SMALL CRAFT ADVISORY FROM NOON SUNDAY THROUGH 10 PM MONDAY... PZZ750-775-030515- /O.CON.KSGX.SC.Y.0016.000000T0000Z-161004T0500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 138 PM PDT SUN OCT 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT MONDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS OF 25 KT OVER THE OUTER WATERS...AND PERIODS OF 10 TO 15 KT WINDS WITH GUSTS TO 20 KT OVER THE INNER WATERS. * WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FT OVER THE OUTER WATERS AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 SECONDS...PRODUCING STEEP WAVES. * INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PG
350 WHUS76 KSGX 030421 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 921 PM PDT SUN OCT 2 2016 ...SMALL CRAFT ADVISORY THROUGH 10 PM MONDAY... PZZ750-775-031300- /O.CON.KSGX.SC.Y.0016.000000T0000Z-161004T0500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 921 PM PDT SUN OCT 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT MONDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS OF 25 KT OVER THE OUTER WATERS...AND PERIODS OF 10 TO 15 KT WINDS WITH LOCAL GUSTS OVER 20 KT OVER THE INNER WATERS. * WAVES/SEAS...COMBINED SEAS OF 7 TO 9 FT OVER THE OUTER WATERS AND 4 TO 7 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 SECONDS...PRODUCING STEEP WAVES. * INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MAXWELL
532 WHUS76 KSGX 030928 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 228 AM PDT MON OCT 3 2016 ...SMALL CRAFT ADVISORY THROUGH 10 PM TODAY... PZZ750-775-032100- /O.CON.KSGX.SC.Y.0016.000000T0000Z-161004T0500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 228 AM PDT MON OCT 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS OF 25 KT OVER THE OUTER WATERS...AND PERIODS OF 10 TO 15 KT WINDS WITH LOCAL GUSTS OVER 20 KT OVER THE INNER WATERS. * WAVES/SEAS...COMBINED SEAS OF 6 TO 8 FT OVER THE OUTER WATERS AND 4 TO 6 FT OVER THE INNER WATERS. SWELL PERIOD 7 TO 9 SECONDS...PRODUCING STEEP WAVES. * INNER WATERS INDICATES AREAS WITHIN 30 NM OF THE SAN DIEGO COUNTY COAST. OUTER WATERS INDICATES AREAS NEAR SAN CLEMENTE ISLAND...30 TO 60 NM OUT FROM THE SAN DIEGO COUNTY COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MM
652 WHUS76 KSGX 032018 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 118 PM PDT MON OCT 3 2016 ...SMALL CRAFT ADVISORY THROUGH 10 PM TODAY FOR THE INNER WATERS AND THROUGH 11 PM TUESDAY FOR THE OUTER WATERS... .BREEZY NORTHWESTERLY WINDS AND STEEP SEAS WILL CONTINUE OVER THE INNER WATERS THROUGH THIS EVENING...AND OVER THE OUTER WATERS THROUGH EARLY TUESDAY NIGHT. GUSTS OF 20-25 KT ARE EXPECTED, WITH STEEP SEAS OF 6-8 FT IN THE OUTER WATERS. CONDITIONS WILL IMPROVE BY WEDNESDAY. PZZ775-040500- /O.EXT.KSGX.SC.Y.0016.000000T0000Z-161005T0600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 118 PM PDT MON OCT 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS TO 25 KT. * WAVES/SEAS...COMBINED SEAS OF 6 TO 8 FT WITH A SWELL PERIOD 7 TO 9 SECONDS...PRODUCING STEEP WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-040500- /O.CON.KSGX.SC.Y.0016.000000T0000Z-161004T0500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- 118 PM PDT MON OCT 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS NEAR 20 KT. * WAVES/SEAS...COMBINED SEAS OF 4 TO 6 FT WITH A SWELL PERIOD 7 TO 9 SECONDS...PRODUCING STEEP WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJT
174 WHUS76 KSGX 040403 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 903 PM PDT MON OCT 3 2016 ...SMALL CRAFT ADVISORY THROUGH 11 PM TUESDAY FOR THE OUTER WATERS... .WINDS ARE WELL UNDER 20 KNOTS IN THE INNER WATERS, AND THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED THERE. FOR THE OUTER WATERS, SOME WIND GUSTS BETWEEN 20 AND 25 KNOTS WILL OCCUR THROUGH TUESDAY EVENING, MAINLY NEAR SAN CLEMENTE ISLAND. THERE WILL BE PZZ750-040515- /O.CAN.KSGX.SC.Y.0016.000000T0000Z-161004T0500Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM- 903 PM PDT MON OCT 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL CONTINUE TO BE 20 KNOTS OR LESS THE REST OF TONIGHT IN THE INNER COASTAL WATERS. $$ PZZ775-041300- /O.CON.KSGX.SC.Y.0016.000000T0000Z-161005T0600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 903 PM PDT MON OCT 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS 20 TO 25 KT AT TIMES. * WAVES/SEAS...COMBINED SEAS OF 6 TO 8 FT WITH A SWELL PERIOD 7 TO 9 SECONDS...PRODUCING STEEP WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MAXWELL
369 WHUS76 KSGX 040817 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 117 AM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY THROUGH 11 PM THIS EVENING FOR THE OUTER COASTAL WATERS... .BRISK NORTHWEST WINDS WITH GUSTS OF 20 TO 25 KT WILL CONTINUE IN THE OUTER COASTAL WATERS THROUGH THIS EVENING. PZZ775-042100- /O.CON.KSGX.SC.Y.0016.000000T0000Z-161005T0600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 117 AM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS 20 TO 25 KT AT TIMES. * WAVES/SEAS...COMBINED SEAS OF 6 TO 8 FT WITH A SWELL PERIOD 7 TO 9 SECONDS...PRODUCING STEEP WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MM
016 WHUS76 KSGX 042006 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 106 PM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY THROUGH 11 PM THIS EVENING FOR THE OUTER COASTAL WATERS... .BRISK NORTHWEST WINDS WITH GUSTS OF 20 TO 25 KT COULD OCCUR IN THE OUTER COASTAL WATERS THROUGH THIS EVENING...ALONG WITH STEEP SEAS. PZZ775-050600- /O.CON.KSGX.SC.Y.0016.000000T0000Z-161005T0600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 106 PM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTHWEST 15 KT WITH LOCAL GUSTS TO 25 KT POSSIBLE. * WAVES/SEAS...COMBINED SEAS OF 5 TO 6 FT WITH A SWELL PERIOD 7 SECONDS...RESULTING IN POSSIBLE STEEP WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRISON
565 WHUS76 KSGX 050222 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 722 PM PDT TUE OCT 4 2016 PZZ775-050330- /O.CAN.KSGX.SC.Y.0016.000000T0000Z-161005T0600Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 722 PM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL BE 20 KNOTS OR LESS THE REST OF THIS EVENING IN THE OUTER WATERS, AND SEAS WILL BE 5 TO 6 FEET. $$ MAXWELL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 8:45 PM PDT, 6 hours 11 minutes earlier.
Area forecast discussion, Sep 30, 8:45 PM PDT, 6 hours 11 minutes before
Area Forecast Discussion National Weather Service San Diego CA 845 PM PDT FRI SEP 30 2016 .SYNOPSIS... A low pressure trough will slowly move across California this weekend bringing cooler and breezy weather Sunday and Monday. The strongest westerly winds will surface in mountains, deserts, and coastal waters. Marine layer cloudiness will become progressively more extensive each night and morning with drizzle possible Sunday night into Monday morning. Dry with modest warming Tuesday through Thursday. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Skies were clear this evening with little low cloud development at the coast through 8 pm. However the vis was down to 3 miles at Red Beach and 6 miles at Imperial Beach, and temp/dew point spreads were less than 5 degrees at the coast. So expect areas of low clouds and fog to form later tonight in the coastal zones. Friday was yet another very warm day in what has been week of hot weather. Cooling is just around the corner though. A deep upper low west of British Columbia will move south Saturday and develop into a longwave trough along the West Coast. Saturday will still be another warm day here in SoCal, but not quite as warm as today. Sunday and Monday will be noticeably cooler by about 10 degrees as the trough axis sweeps across SoCal. As the trough moves in Sunday, breezes will pick up everywhere, particularly in the mountains and deserts during the afternoon and evening. Preliminary estimates on top gusts for the windiest spots will exceed 50 mph. Monday it will really feel like fall with breezy/windy weather and daytime highs at or below average. The marine layer will deepen over the weekend in the increasing onshore flow and an intermittent coastal eddy. Low clouds will spread farther inland Sunday and Monday, and it may be deep enough for areas of drizzle west of the mountains Monday morning. Light measurable precip is possible on the foothills and lower mountains slopes. The tough moves out Tuesday and is followed by weak ridging that will bring modest warming and weak offshore flow Wednesday and Thursday. && .AVIATION... 010345Z...Coast/Valleys...Patchy low stratus and fog could develop late tonight along the coast and reach a few coastal airports. Confidence is low with occurrence and timing, but the most likely period of stratus/fog would be 11Z to 16Z Sat. If clouds develop, bases will likely be below 800 ft MSL with patchy vis below 2 miles and a small possibility of dense fog with vis 1/4 mile or less. Mostly clear skies with unrestricted vis will prevail Saturday after 16Z with a better chance of stratus/fog Saturday night with higher cloud bases. Mountains/Deserts...Mostly clear skies with unrestricted vis will prevail through Saturday night. && .MARINE... No hazardous marine weather is expected through Saturday. An area of low pressure moving inland along the California coast will produce unsettled conditions Sunday afternoon through Monday. Northwesterly wind gusts during this period are expected to be 25-30 kt for the outer coastal waters, with combined seas of 6-8 ft. A Small Craft Advisory will likely be needed Sunday afternoon through Monday for the outer coastal waters. && .BEACHES... 3-4 foot southerly swells from 190 degrees will bring 3-5 foot surf, with occasional 6 foot sets north of Oceanside, through Saturday. These swells may also produce strong rip and longshore currents at the beaches. For Sunday into early next week, the southerly swell will slowly diminish and mix with a building short period northwest wind swell. This will result lower, but choppier surf conditions. && .FIRE WEATHER... As a trough of low pressure generates strong onshore winds on Sunday, there will be a time of low humidity below 15 percent combining with those strong winds Sunday afternoon and evening mainly on the lee slopes of mountains and into parts of adjacent deserts. However, the humidity quickly rebounds as the trough arrives Sunday evening. Critical fire weather conditions may happen, but only for a short time and only on isolated mountain lee slopes. Will continue to monitor, but at this time no hazardous fire weather products are anticipated. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX Watches/Warnings/Advisories... CA...None. PZ...None. && PUBLIC/FIRE WEATHER...Moede/MM AVIATION/MARINE/BEACHES...Maxwell
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.